# SDR REXA2018080300669

- Difficulty date: August 2, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 11,410 hours, 7,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EXIT SIGN NOT ILLUMINATED. REMOVE AND REPLACED CHARGER ASSY 1 AND BATTERY PACK ASSY 1 IAW AMM 33-51-17 AND AMM 33-51-17. OPS CHECK GOOD A/C OK FOR SERVICE AT THIS TIME.
